American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(36.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] C. R. Putnam. Integrable potentials and half-line spectra . Proc. Amer. Math. Soc. 6 (1955) 243-246. MR 0070003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. B. Serrin. A note on the wave equation . Proc. Amer. Math. Soc. 5 (1954) 307-308. MR 0061263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Garrett Birkhoff and Jack Kotik. Note on the heat equation . Proc. Amer. Math. Soc. 5 (1954) 162-167. MR 0060120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Choy-Tak Taam. The boundedness of the solutions of a nonlinear differential equation . Proc. Amer. Math. Soc. 5 (1954) 122-125. MR 0061242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert L. Evans. Asymptotic and convergent factorial series in the solution of linear ordinary differential equations . Proc. Amer. Math. Soc. 5 (1954) 89-92. MR 0059424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert L. Evans. Erratum to: Asymptotic and convergent factorial series in the solution of linear ordinary differential equations . Proc. Amer. Math. Soc. 5 (1954) 1000. MR 0064939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. R. Putnam. Stability and almost periodicity in dynamical systems . Proc. Amer. Math. Soc. 5 (1954) 352-356. MR 0062302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hyman J. Zimmerberg. On fundamental matrix solutions . Proc. Amer. Math. Soc. 5 (1954) 391-394. MR 0062903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. M. Muller. On the indefinite integrals of functions satisfying homogeneous linear differential equations . Proc. Amer. Math. Soc. 5 (1954) 716-719. MR 0063503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. R. Putnam. A note on correlation functions and stability in dynamical systems . Proc. Amer. Math. Soc. 5 (1954) 696-699. MR 0068054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Choy-Tak Taam. An extension of Osgood's oscillation theorem for a nonlinear differential equation . Proc. Amer. Math. Soc. 5 (1954) 705-715. MR 0067286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. D. Conte and W. C. Sangren. An asymptotic solution for a pair of first order equations . Proc. Amer. Math. Soc. 4 (1953) 696-702. MR 0058059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. B. Diaz and H. F. Weinberger. A solution of the singular initial value problem for the Euler-Poisson-Darboux equation . Proc. Amer. Math. Soc. 4 (1953) 703-715. MR 0058099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. Viswanatham. The existence of harmonic vibrations . Proc. Amer. Math. Soc. 4 (1953) 371-372. MR 0056786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kenneth G. Wolfson. On the separation of spectra . Proc. Amer. Math. Soc. 4 (1953) 408-409. MR 0055533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Pendleton Brewster. A modified initial condition for Cauchy's existence theorem . Proc. Amer. Math. Soc. 4 (1953) 296-302. MR 0054813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Parry Moon and Domina Eberle Spencer. Recent investigations of the separation of Laplace's equation . Proc. Amer. Math. Soc. 4 (1953) 302-307. MR 0053335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Felix Haas. On the global behavior of differential equations on two-dimensional manifolds . Proc. Amer. Math. Soc. 4 (1953) 630-636. MR 0056776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. Markus. A uniqueness theorem for ordinary differential equations involving smooth functions . Proc. Amer. Math. Soc. 4 (1953) 88. MR 0052603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. Markus. Invariant measures defined by differential equations . Proc. Amer. Math. Soc. 4 (1953) 89-91. MR 0053300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert L. Evans. Solution of linear ordinary differential equations containing a parameter . Proc. Amer. Math. Soc. 4 (1953) 92-94. MR 0052608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] George W. Evans. An application of the Mauro Picone theorem for heat conduction . Proc. Amer. Math. Soc. 4 (1953) 961-968. MR 0058839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alfred Huber. A theorem of Phragm\'en-Lindel\"of type . Proc. Amer. Math. Soc. 4 (1953) 852-857. MR 0061747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Choy-Tak Taam. On the solutions of second order linear differential equations . Proc. Amer. Math. Soc. 4 (1953) 876-879. MR 0060102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Daniel Resch. Temperature bounds on the infinite rod . Proc. Amer. Math. Soc. 3 (1952) 632-634. MR 0049434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Parry Moon and Domina Eberle Spencer. Theorems on separability in Riemannian $n$-space . Proc. Amer. Math. Soc. 3 (1952) 635-642. MR 0049439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] L. P. Burton and William M. Whyburn. Minimax solutions of ordinary differential systems . Proc. Amer. Math. Soc. 3 (1952) 794-803. MR 0051385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. B. Davis. A boundary value problem for third-order linear partial differential equations of composite type . Proc. Amer. Math. Soc. 3 (1952) 751-756. MR 0050788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Eberhard Hopf. A remark on linear elliptic differential equations of second order . Proc. Amer. Math. Soc. 3 (1952) 791-793. MR 0050126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. H. Martin. A remark on characteristics . Proc. Amer. Math. Soc. 3 (1952) 280-281. MR 0047240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2